# SDR CALA2018100102004

- Difficulty date: September 19, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521090
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R SEQ NR 9812166. SPEC NR A3NB-05-3-6022. AFT CARGO SILL AREA TOSSION BOX COVER CORRODED. REMOVED AND REPLACED A/T TORSION BOX COVER AND RESTORED SURFACE PROTECTION IAW SRM 51-72-11-911-001.
